Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 56, NWS La Crosse, WI

July 11, 2020Grant County, Wisconsin; Clayton County, Iowa

NWS La Crosse, WI issued this severe thunderstorm warning at Jul 11, 2020, 7:33 PM CDT for Grant County, Wisconsin; Clayton County, Iowa. It was in force for 29 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2020, 7:33 PM CDT (00:33 UTC)
Expired
Jul 11, 2020, 8:02 PM CDT
In force
29 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clayton County, IA, Grant County, WI

The radar

The La Crosse radar (KARX), 123 km from the middle of the area, began a volume at 00:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 7:35 PM CDTTSTM WND DMGPotosi, WITREE FELL ON A VEHICLE.
Jul 11, 7:48 PM CDTTSTM WND GST 561 N Hazel Green, WIALSO HAD PEA SIZE HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 0.6 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2020-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2875 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2020-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2875 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1181 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.4
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted.

087 
WUUS53 KARX 120033
SVRARX
IAC043-WIC043-120115-
/O.NEW.KARX.SV.W.0056.200712T0033Z-200712T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
733 PM CDT Sat Jul 11 2020

The National Weather Service in La Crosse has issued a

* Severe Thunderstorm Warning for...
  Eastern Clayton County in northeastern Iowa...
  Grant County in southwestern Wisconsin...

* Until 815 PM CDT.

* At 729 PM CDT, severe thunderstorms were located along a line
  extending from 7 miles northeast of Bloomington to near Platteville
  to near East Dubuque, moving east at 50 mph.  Power lines were 
  reported blown down northwest of Lancaster by Grant County 
  Emergency Management.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Platteville and Cuba City around 735 PM CDT.
  Hazel Green around 740 PM CDT.

Other locations impacted by these severe thunderstorms include
Arthur, Turkey River, Beetown, Nelson Dewey State Park, Lancaster
Municipal Airport, Millville and Georgetown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4254 9063 4264 9070 4268 9089 4265 9090
      4264 9118 4283 9111 4300 9117 4299 9116
      4300 9113 4300 9105 4294 9043 4251 9042
      4251 9063
TIME...MOT...LOC 0029Z 287DEG 43KT 4296 9080 4275 9057 4253 9060 

HAIL...<.75IN
WIND...60MPH
 
$$

JSB
3 follow-up statements
580 
WWUS53 KARX 120043
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
743 PM CDT Sat Jul 11 2020

IAC043-120052-
/O.CAN.KARX.SV.W.0056.000000T0000Z-200712T0115Z/
Clayton IA-
743 PM CDT Sat Jul 11 2020

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CLAYTON COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 4265 9076 4266 9077 4274 9088 4277 9045
      4270 9042 4251 9042 4251 9063 4254 9063
      4264 9070
TIME...MOT...LOC 0042Z 281DEG 19KT 4271 9072 4256 9041 4242 9036 

$$

WIC043-120115-
/O.CON.KARX.SV.W.0056.000000T0000Z-200712T0115Z/
Grant WI-
743 PM CDT Sat Jul 11 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHEASTERN GRANT COUNTY...

At 742 PM CDT, severe thunderstorms were located along a line
extending from 8 miles north of Sherrill to Benton to near Galena, 
moving east at 20 mph.  This line of storms has a history of blowing 
down trees and power lines.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Law enforcement.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Cuba City and Hazel Green around 745 PM CDT.
  Platteville around 815 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4265 9076 4266 9077 4274 9088 4277 9045
      4270 9042 4251 9042 4251 9063 4254 9063
      4264 9070
TIME...MOT...LOC 0042Z 281DEG 19KT 4271 9072 4256 9041 4242 9036 

HAIL...0.88IN
WIND...60MPH
 
$$

JSB
138 
WWUS53 KARX 120056
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
756 PM CDT Sat Jul 11 2020

WIC043-120115-
/O.CON.KARX.SV.W.0056.000000T0000Z-200712T0115Z/
Grant WI-
756 PM CDT Sat Jul 11 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHEASTERN GRANT COUNTY...

At 754 PM CDT, severe thunderstorms were located along a line
extending from near Dickeyville to near Scales Mound to Schapville,
moving east at 50 mph.

At 748 PM CDT, Hazel Green Fire Department reported a measured wind 
gust of 56 mph and pea size hail.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Law enforcement.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Hazel Green around 805 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4277 9045 4270 9042 4251 9042 4251 9063
      4254 9063
TIME...MOT...LOC 0054Z 287DEG 43KT 4267 9056 4252 9025 4238 9020 

HAIL...0.88IN
WIND...60MPH
 
$$

JSB
677 
WWUS53 KARX 120102
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
802 PM CDT Sat Jul 11 2020

WIC043-120111-
/O.CAN.KARX.SV.W.0056.000000T0000Z-200712T0115Z/
Grant WI-
802 PM CDT Sat Jul 11 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GRANT COUNTY IS
CANCELLED...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.

LAT...LON 4277 9045 4270 9042 4251 9042 4251 9063
      4254 9063
TIME...MOT...LOC 0100Z 287DEG 43KT 4265 9046 4250 9015 4236 9010 

$$

JSB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 6:50 PM CDT, 43 minutes earlier.

Area forecast discussion, Jul 11, 6:50 PM CDT, 43 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
650 PM CDT Sat Jul 11 2020

.SHORT TERM...(This evening)
Issued at 250 PM CDT Sat Jul 11 2020

First round of thunderstorms this morning developed with weak
shortwave ripples in the northwest flow aloft around 08Z, 09z, and
10Z...strengthening 12-15Z enough to produce large hail and
damage to crops across parts of Chickasaw and Fillmore Counties.
These storms have continued as they are pushing into Indiana.

Thunderstorms re-developed near Alexandria, MN late this morning
and had advanced toward Mankato by 230pm. This line of storms is
forecast to drop southeast, meanwhile, 700mb warm advection will
increase across northern Iowa with additional thunderstorm
development across northern Iowa. As the stronger shortwave
trough moves across the forecast area especially from 3pm until 8
pm. A 75kt 300mb jet is diving across the Central Plains and the
forecast area is in the left front exit region of the jet through
early evening. Expect storms to tap into deep layer shear of 40 to
50kts and MUCAPE of 3000-4500J/kg across parts of southern
MN/southwest WI into Iowa. The environment will have steep lapse
rates of 6.5 to 7.5 C/km. These factors favor severe storm
development. The SPC HRRR has MLCAPE focused more just to the west
of our county warning forecast area into central Iowa. The
outflow from the thunderstorms this morning will affect the
intensity and coverage of strong to severe storms as local
dewpoints have dropped to 65 by late morning, but is recovering.
The instability gradient has been pushed southwest...thus will be
monitoring this afternoon to see how quickly or outside of the
outflow the instability will return. At 2pm surface dewpoints are
pooled from northwest Iowa toward ALO and CID to MLI. Visible
satellite imagery shows some storms developing along this
boundary. Along and to the west of the outflow boundary,
temperatures are mostly 85 to 90 degrees with cooler 80 to 85
degree air. DVN did a special 19Z sounding. It showed very steep
low level lapse rates and SBCAPE around 2250J/kg.

The most recent radar shows a couple of clusters in southern Iowa
and in northwest Iowa with several reports of large hail 1.5 to
2.5 inches). The SPC HRRR tends to focus the organized convection
over central and eastern Iowa with a few isolated cells into
southeast MN and western Iowa. The SSCRAM/HRRR severe weather
guidance highlights the hail potential along the outflow boundary
especially toward Waterloo IA. The SPC mesographics have 40 to 45kts
of deep layer shear over our Iowa county warning area into central
Iowa. Sfc vorticity is higher near the boundary as well with an
isolated tornado threat.  Isolated supercells possible
initially then more of a cluster as the storms push southeastward.
We do have a severe thunderstorm watch out for parts of southeast
Minnesota into eastern Iowa.

The convection moves out this evening with some patchy fog
possible later tonight and Sunday morning with light north winds. Lows
tonight will be comfortable in the 50s and 60s with light north
winds.

.LONG TERM...(Sunday through Saturday)
Issued at 250 PM CDT Sat Jul 11 2020

For Sunday...there is some hint that showers/thunderstorms are
possible. Our convective temperatures are only in the upper 70s
and we still have around 1 inch of precipitable water to work
with. Will want to see if there is a weak shortwave that we can
track that is forecast to drop south from SD into Iowa. We are on
the east side of the ridge and remain uncapped. May need to add
some isolated pops if we can pin down the potential better.

The mid tropospheric trough moving into southwest Canada Sunday
night into Monday will try to break down the ridge with a 40 to 50kt
low level jet increasing across the Plains...then weakening to 35kts
across Minnesota...and strengthening again to 40 to 50kts across MN.
The focus for storms Sunday night will be across North Dakota. There
may be some storms that try to develop over southern MN or western
WI Monday...however confidence is low until later Monday night and
Tuesday until there is a better push along the cold front.  Will
need to watch more on the timing, however there is some stronger
deep layer shear forecast Tuesday along with precipitable water
values of 1.5 to 2 inches.  The instability looks skinnier...more in
the 1000 to 2000J/kg range.  Heavy rain will be a concern.

The front may push south for Wednesday or linger across our far
south.  There is not good agreement in the flow for Thursday and
Friday as to more of a trough or flatter ridge.  Some chance of rain
with any shortwaves in the flow...thus will need to refine timing as
we get closer.

Not as hot this weekend and into next week with highs in the 70s and
80s. Normal highs are in the lower 80s.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 650 PM CDT Sat Jul 11 2020

Showers and storms continue to push off to the southeast, with
LSE getting in on some light rain for a short time to begin the
TAF period. Additional activity upstream near the Twin Cities
looks to slide southeast toward RST, so included a VCTS mention
for 2-4Z. Beyond that, expect VFR conditions to prevail with light
northwesterly winds. Despite wet conditions that would normally
favor fog, thinking stronger winds aloft will preclude its
development. Could see a few pop up showers and storms around
during the day Sunday, but expect coverage to be quite low, so
confidence in any storm impacting a TAF site is very low.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
IA...None.
&&

SHORT TERM...Zapotocny
LONG TERM...Zapotocny
AVIATION...CA
Hazardous weather outlook, Jul 11, 10:57 AM CDT, 8 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
1057 AM CDT Sat Jul 11 2020

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032>034-
041>044-053>055-061-121100-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-
Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-Adams-Vernon-
Crawford-Richland-Grant-
1057 AM CDT Sat Jul 11 2020

This Hazardous Weather Outlook is for portions of southeast
Minnesota...northeast Iowa and southwest into central Wisconsin.

.DAY ONE...Today and Tonight

Scattered thunderstorms are expected this afternoon into the
evening. A few will be strong, potentially severe, carrying a
damaging wind and hail threat.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Periodic thunderstorm chances through the week with Tuesday
holding the higher threat for widespread storms. A few stronger
storms are possible on Tuesday.

.SPOTTER INFORMATION STATEMENT...

A few spotter groups may be needed today.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

WIZ017-029-121100-
Taylor-Clark-
1057 AM CDT Sat Jul 11 2020

This Hazardous Weather Outlook is for portions of north central
Wisconsin.

.DAY ONE...Today and Tonight

Scattered thunderstorms are possible late this afternoon into the
evening. Severe weather is not expected.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Periodic thunderstorm chances through the week with Tuesday
holding the higher threat for widespread storms. A few stronger
storms are possible on Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

CA
nofwd

In the hours before

Special weather statement, Jul 11, 6:55 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service La Crosse WI
655 PM CDT Sat Jul 11 2020

IAZ011-029-030-WIZ054-061-120100-
Clayton-Fayette-Allamakee-Crawford-Grant-
655 PM CDT Sat Jul 11 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CLAYTON...EAST CENTRAL
FAYETTE...SOUTHEASTERN ALLAMAKEE...GRANT AND SOUTHERN CRAWFORD
COUNTIES...

At 655 PM CDT, radar indicated strong thunderstorms were located
along a line extending from 7 miles northeast of Monona to near
Guttenberg to near Edgewood. Movement was east at 45 mph.

Wind gusts up to 50 mph and nickel size hail are possible with these
storms.

These storms will be near...
  Guttenberg around 700 PM CDT.
  Bloomington around 705 PM CDT.
  Lancaster around 720 PM CDT.
  Dickeyville around 735 PM CDT.
  Platteville around 740 PM CDT.
  Fennimore around 745 PM CDT.
  Cuba City around 750 PM CDT.

LAT...LON 4264 9071 4268 9090 4265 9090 4264 9145
      4276 9176 4294 9136 4327 9139 4314 9043
      4251 9043 4251 9064
TIME...MOT...LOC 2355Z 289DEG 38KT 4314 9131 4287 9109 4266 9142

JSB
Special weather statement, Jul 11, 7:13 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service La Crosse WI
713 PM CDT Sat Jul 11 2020

IAZ030-WIZ054-061-120115-
Clayton-Crawford-Grant-
713 PM CDT Sat Jul 11 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL CLAYTON...GRANT
AND SOUTHWESTERN CRAWFORD COUNTIES...

At 712 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Prairie Du Chien to 6 miles
southeast of Bloomington to New Vienna. Movement was east at 45 mph.

Wind gusts up to 50 mph and nickel size hail are possible with these
storms.

These storms will be near...
  Bloomington around 725 PM CDT.
  Dickeyville around 735 PM CDT.
  Platteville around 740 PM CDT.
  Lancaster, Fennimore and Cuba City around 745 PM CDT.

LAT...LON 4254 9064 4264 9071 4268 9090 4265 9090
      4265 9137 4285 9122 4308 9136 4308 9118
      4304 9043 4251 9043 4251 9064
TIME...MOT...LOC 0012Z 289DEG 38KT 4302 9108 4281 9085 4257 9110

JSB
Special weather statement, Jul 11, 7:21 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service La Crosse WI
721 PM CDT Sat Jul 11 2020

IAZ030-WIZ054-061-120115-
Clayton-Crawford-Grant-
721 PM CDT Sat Jul 11 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN CLAYTON...GRANT
AND SOUTHWESTERN CRAWFORD COUNTIES...

At 720 PM CDT, radar indicated strong thunderstorms were located
along a line extending from 7 miles north of Bloomington to near
Lancaster to Durango. Movement was east at 45 mph.

Wind gusts up to 50 mph and nickel size hail are possible with these
storms.

These storms will be near...
  Dickeyville around 730 PM CDT.
  Platteville around 740 PM CDT.
  Lancaster, Fennimore and Hazel Green around 745 PM CDT.
  Cuba City around 750 PM CDT.

LAT...LON 4254 9063 4264 9070 4268 9089 4265 9090
      4264 9118 4283 9111 4308 9135 4304 9043
      4251 9042 4251 9063
TIME...MOT...LOC 0020Z 289DEG 38KT 4300 9098 4279 9075 4257 9078

JSB
Local storm report, Jul 11, 7:22 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
722 PM CDT SAT JUL 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     TSTM WND GST     CASSVILLE               42.72N 90.99W
07/11/2020  E50 MPH          GRANT              WI   FIRE DEPT/RESCUE

            ALSO HAD PEA SIZED HAIL.

0654 PM     HEAVY RAIN       WAUKON                  43.27N 91.48W
07/11/2020  M1.90 INCH       ALLAMAKEE          IA   PUBLIC

            RELAYED VIA SOCIAL MEDIA.

0620 PM     HAIL             WAUKON                  43.27N 91.48W
07/11/2020  M0.70 INCH       ALLAMAKEE          IA   PUBLIC

            TIME ESTIMATED FROM RADAR. RELAYED VIA
            SOCIAL MEDIA.

&&
Special weather statement, Jul 11, 7:27 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service La Crosse WI
727 PM CDT Sat Jul 11 2020

IAZ030-WIZ061-120130-
Clayton-Grant-
727 PM CDT Sat Jul 11 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN CLAYTON AND
GRANT COUNTIES...

At 727 PM CDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles northeast of Bloomington to 7
miles west of Platteville to near Sageville. Movement was east at
50 mph.

Wind gusts up to 50 mph and nickel size hail are possible with these
storms.

These storms will be near...
  Dickeyville around 730 PM CDT.
  Platteville around 735 PM CDT.
  Lancaster, Cuba City and Hazel Green around 740 PM CDT.

Other locations impacted by these storms include Arthur, Turkey
River, Beetown, Nelson Dewey State Park, Lancaster Municipal Airport,
Millville, Georgetown, Bagley, Ellenboro and Stitzer.

LAT...LON 4254 9063 4264 9070 4268 9089 4265 9090
      4264 9118 4283 9111 4301 9117 4299 9116
      4300 9113 4300 9105 4294 9043 4251 9042
      4251 9063
TIME...MOT...LOC 0027Z 287DEG 43KT 4297 9085 4276 9062 4254 9064

JSB
Local storm report, Jul 11, 7:33 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
733 PM CDT SAT JUL 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TSTM WND DMG     2 NW LANCASTER          42.87N 90.74W
07/11/2020                   GRANT              WI   LAW ENFORCEMENT

            POWERLINES DOWN NORTHWEST OF LANCASTER.
            REPORTS OF 50 MPH WIND GUSTS. LOCATION
            ESTIMATED.

&&

LL

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 7:13 PM CDTSpecial Weather StatementARXGrant62 min
Jul 11, 7:21 PM CDTSpecial Weather StatementARXGrant54 min
Jul 11, 7:27 PM CDTSpecial Weather StatementARXGrant63 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2020Severe Thunderstorm Warnings in Iowa, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.